# SDR SWIA200312119

- Difficulty date: May 22, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 38,790 hours, 47,377 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL CRACKED AT UPPER LT AND RT CORNERS.  FOUND DURING C-CHECK INSPECTION.  REPAIRED IAW SRM 120 53-30-04.
